# SDR CALA2017070702101

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 61,689 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 10954
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGER INOP. M33404 EMERGENCY BATTERY CHARGER REPLACED.
